Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rounduptime

Tightening of face after using bp! HELP!!!

ok, I have used Zapzyt's BP Gel for a total of about 2-3 days now..and my skin is REALLY tight now I HATE it! So why is it like this..and how do I make it go away/prevent it. Is it that I take vitamins and the reaction tightens my skin?

This is my skin routine that I've been using..although now Im thinking about cutting the BP gel to only once a day..(at night)

___________________

AM

I do the Bp routine using Zapzyt's 10% BP Gel

I take the vitamins: B,C,E, zinc, and biotine

I also am on Doxycyc

PM

I do the Bp routine

Share this post


Link to post
Share on other sites

are you using a moisturiser?

if you are doing the regime, you need to use a good moisturiser, or else the tightness/dryness will only get worse.

Share this post


Link to post
Share on other sites

It's the BP causing the tightness, not the vitamins. Using the BP only once a day would definitely help. You may also want to use a moisturizer, or if you already do, use it more often. I got the same tightness when using 2.5% BP lotion only once a day, in addition to flaking skin. I could never get rid of it so i stopped using it.

Share this post


Link to post
Share on other sites

I think you're supposed to be using BP 2.5% instead of 10% cause that's more drying. Try aloe vera before moisturizing, it helps with the red too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×